| Model Number |
OPTI0208CSS10 |
| Medical Device Problem Code |
Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Balt usa reference #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f230700957 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
Event or Problem Description
It was reported that: " sex: 75 years old female disease name: 7mm of an in ic-pc procedure: planned procedure micro catheter: greach/tokai medical assist stent: unknwon y connector: unknown used coils: avenir/jll the physician experienced 2 unravel events.[?]optimax: 7mm-20cm(reported as ya2023-1095) [?]optima 2mm-8cm(ya2023-1097) ya2023-1097: after ya2023-1095, 5 optimax coils and 5 avenir coils were placed with trans cell technique.The physician chosen 2-8mm optima.During insertion, 4 cm proximal side of the implant coil could not be placed target lesion.Multiple attempts of repositioning result in unravel.The physician tried to retrieve unraveled coil but the mass of the coil became trapped in the vessel around c4 and difficult to retrieve.The physician did everything to recover the mass of coils, which fell from the c4 position to the petras area, but it was unable to retrieve.The physician had to place lvis stent(only 5.5mm was available despite the vessel was 4.5mm) to press the mass of coil into the vessel wall.The procedure was completed with pta using shoryu (balloon)." incident report form submitted for this complaint indicates that no patient injury was sustained.